2014 readers choice results
Article posted: 5/20/2013 6:00 AM

Be wary of side effects from over-the-counter meds

Buy this photo Buy this photo
next prev 2 of 2
   

Taking too much over-the-counter pain medication can have serious side effects.

Gallery Image

Because of their easy accessibility, many people overlook the danger of side effects from using over-the-counter pain meds.

About this Article

Headaches, a nagging sore hip, a stiff neck after a day at the computer. These are prompts that send me to my medicine cabinet to pop a couple of Tylenol or ibuprofen. I throw these back without a whit of concern because I've been doing so for years. Many Americans have gotten so comfortable using over-the-counter pain meds that they overlook the very real danger of serious side effects.
prev next
    • Taking too much over-the-counter pain medication can have serious side effects.
    • Because of their easy accessibility, many people overlook the danger of side effects from using over-the-counter pain meds.
    Galleries by Category